# SDR QXEA0200319

- Difficulty date: February 26, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 981 hours, 1,154 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FORWARD BAGGAGE DOOR WARNING ILLUMINATED IN CLIMB.  DIVERTED TO GEG.  MAINTENANCE INTERROGATED FLIGHT HISTORY AND FOUND FORWARD BAGGAGE DOOR LOCK UNREADABLE.  LUBED HANDLE AND OPERATED FORWARD BAGGAGE DOOR IAW AMM.  OPERATIONAL CHECK IS GOOD.  AIRCRAFT RETURNED TO SERVICE.
